# SDR ASOA05430

- Difficulty date: May 11, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Odor
- Location: Rt And Lt
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT - 4393 - DURING CRUISE, DESCENT AND LANDING FROM MGM-CVG, THE CREW NOTICED AN OILY TYPE SMELL IN THE COCKPIT AND CABIN.  THE AIRCRAFT LANDED SAFELY IN CVG.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT COALESCER BAGS IAW CRJ AMM 21-00.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
